Follow
Mohammad Rammaha
Mohammad Rammaha
Verified email at unl.edu - Homepage
Title
Cited by
Cited by
Year
Systems of nonlinear wave equations with damping and source terms
K Agre, MA Rammaha
1882006
The Navier-Stokes equations on the rotating 2-D sphere: Gevrey regularity and asymptotic degrees of freedom
C Cao, MA Rammaha, ES Titi
Zeitschrift für angewandte Mathematik und Physik ZAMP 50, 341-360, 1999
1301999
On nonlinear wave equations with degenerate damping and source terms
V Barbu, I Lasiecka, M Rammaha
Transactions of the American Mathematical Society 357 (7), 2571-2611, 2005
1162005
On existence, uniform decay rates and blow up for solutions of systems of nonlinear wave equations with damping and source terms
CO Alves, MM Cavalcanti, VN Domingos Cavalcanti, MA Rammaha, ...
Discrete and Continuous Dynamical Systems¿ Series S 2 (3), 583, 2009
972009
Finite-time blow-up for nonlinear wave equations in high dimensions
MA Rammaha
Communications in partial differential equations 12 (6), 677-700, 1987
921987
Global existence and nonexistence for nonlinear wave equations with damping and source terms
M Rammaha, T Strei
Transactions of the American Mathematical Society 354 (9), 3621-3637, 2002
892002
Global existence and blow up of solutions to systems of nonlinear wave equations with degenerate damping and source terms
MA Rammaha, S Sakuntasathien
Nonlinear Analysis: Theory, Methods & Applications 72 (5), 2658-2683, 2010
792010
Formation of singularities in compressible fluids in two-space dimensions
MA Rammaha
Proceedings of the American Mathematical Society 107 (3), 705-714, 1989
731989
Global existence and non-existence theorems for nonlinear wave equations
DR Pitts, MA Rammaha
Indiana University mathematics journal, 1479-1509, 2002
712002
On a wave equation with supercritical interior and boundary sources and damping terms
L Bociu, M Rammaha, D Toundykov
Mathematische Nachrichten 284 (16), 2032-2064, 2011
542011
Blow-up of generalized solutions to wave equations with nonlinear degenerate damping and source terms
V Barbu, I Lasiecka, MA Rammaha
Indiana University Mathematics Journal, 995-1021, 2007
532007
The influence of damping and source terms on solutions of nonlinear wave equations - doi: 10.5269/bspm.v25i1-2.7427
M Rammaha
Boletim da Sociedade Paranaense de Matemática 25 (1-2), 77-90, 2007
462007
Global solutions to boundary value problems for a nonlinear wave equation in high space dimensions
K Agre, MA Rammaha
432001
Hadamard well-posedness for a hyperbolic equation of viscoelasticity with supercritical sources and damping
Y Guo, MA Rammaha, S Sakuntasathien, ES Titi, D Toundykov
Journal of Differential Equations 257 (10), 3778-3812, 2014
402014
Gevrey regularity for nonlinear analytic parabolic equations on the sphere
C Cao, MA Rammaha, ES Titi
Journal of Dynamics and Differential Equations 12, 411-433, 2000
362000
Systems of nonlinear wave equations with damping and supercritical boundary and interior sources
Y Guo, M Rammaha
Transactions of the American Mathematical Society 366 (5), 2265-2325, 2014
342014
Weak solutions and blow-up for wave equations of p-Laplacian type with supercritical sources
P Pei, MA Rammaha, D Toundykov
Journal of Mathematical Physics 56 (8), 2015
332015
Local and global well-posedness of semilinear Reissner–Mindlin–Timoshenko plate equations
P Pei, MA Rammaha, D Toundykov
Nonlinear Analysis: Theory, Methods & Applications 105, 62-85, 2014
322014
Global existence and decay of energy to systems of wave equations with damping and supercritical sources
Y Guo, MA Rammaha
Zeitschrift für angewandte Mathematik und Physik 64, 621-658, 2013
322013
Blow-up of solutions to systems of nonlinear wave equations with supercritical sources
Y Guo, MA Rammaha
Applicable Analysis 92 (6), 1101-1115, 2013
292013
The system can't perform the operation now. Try again later.
Articles 1–20